Reverse mathematics of some topics from algorithmic graph theory

Tom 157 / 1998

Peter G. Clote, Jeffry L. Hirst Fundamenta Mathematicae 157 (1998), 1-13 DOI: 10.4064/fm-157-1-1-13

Streszczenie

This paper analyzes the proof-theoretic strength of an infinite version of several theorems from algorithmic graph theory. In particular, theorems on reachability matrices, shortest path matrices, topological sorting, and minimal spanning trees are considered.

Autorzy

  • Peter G. Clote
  • Jeffry L. Hirst

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek